# SDR DALA1312903708

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 42,913 hours, 17,690 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A600019
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED. BS 727, REPAIR COMPLIED WITH IAW ERA 514620-14,
